淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-1307201922033900
中文論文名稱 具有Holling II型的三種群食物鏈模型的動態
英文論文名稱 Dynamics of Three Species Food Chain Model with Holling type II Functional Response
校院名稱 淡江大學
系所名稱(中) 數學學系數學與數據科學碩士班
系所名稱(英) Master's Program, Department of Mathematics
學年度 107
學期 2
出版年 108
研究生中文姓名 高如賢
研究生英文姓名 Ru-Sian Gao
學號 605190130
學位類別 碩士
語文別 中文
第二語文別 英文
口試日期 2019-07-12
論文頁數 18頁
口試委員 指導教授-楊定揮
委員-鄭凱仁
委員-林建仲
中文關鍵字 food chain 
英文關鍵字 food chain 
學科別分類
中文摘要 在這項工作中,我們考慮具有Holling II型功能反應的三種食物鏈模型。在重新調整的變換之後,我們有一個具有三個方程和6個參數的ODE系統。基於一些滅絕結果,假設一些溫和的假設。然後研究了每個邊界平衡點的局部穩定性,並完全分析了正平衡點的存在性。此外,By Routh-Hurwitz準則驗證了共存的局部穩定性。最後,進行了一些有趣的數值模擬來說明我們的理論結果
英文摘要 In this work, we consider a three species food chain model with Holling type II functional response. After the rescaled transformation, we have a system of ODE with three equations and 6 parameters. Based on some extinction results, some mild hypothesis are assumed. Then local stability of each boundary equilibria are investigated, and the existence of positive equilibrium are analyzed completely. Moreover, the local stability of coexistence are verified by By Routh-Hurwitz criterion. Finally, some interesting numerical simulation are performed to illustrate our theoretical results.
論文目次 1 Introduction ..........................................................................1
2 Preliminary Results.............................................................. 2
2.1 BoundednessofSolutions....................................................3
2.2 Dynamicsof(1.2)onInvariantSubspaces .............................5
3 Dynamics of Equilibria in R3 .................................................7
3.1 LocalStabilityofBoundaryEquilibriainR3 ............................. 7
3.2 Existence of Coexistence State and its Local Stability .......9
4 Numerical Results and Discussions ......................................13
References...............................................................................16
參考文獻 [1] M. P. Boer, B. W. Kooi, and S. A. L. M. Kooijman. Homoclinic and hetero- clinic orbits to a cycle in a tri-trophic food chain. Journal of Mathematical Biology, 39(1):19–38, 1999.
[2] K. S. Chˆeng. Uniqueness of a limit cycle for a predator-prey system. SIAM Journal on Mathematical Analysis, 12(4):541–548, 1981.
[3] C.-H. Chiu. Global qualitative analysis of coupled three-level food chains. Journal of Mathematical Analysis and Applications, 349(1):272–279, 2009.
[4] C.-H. Chiu and S.-B. Hsu. Extinction of top-predator in a three-level food- chain model. Journal of Mathematical Biology, 37(4):372–380, 1998.
[5] B. Deng. Food chain chaos due to junction-fold point. Chaos. An Interdisci- plinary Journal of Nonlinear Science, 11(3):514–525, 2001.
[6] B. Deng. Food chain chaos with canard explosion. Chaos. An Interdisciplinary Journal of Nonlinear Science, 14(4):1083–1092, 2004.
[7] B. Deng. Equilibriumizing all food chain chaos through reproductive eciency. Chaos. An Interdisciplinary Journal of Nonlinear Science, 16(4):043125, 7, 2006.
[8] B. Deng and G. Hines. Food chain chaos due to Shilnikov’s orbit. Chaos. An Interdisciplinary Journal of Nonlinear Science, 12(3):533–538, 2002.
[9] B. Deng and G. Hines. Food chain chaos due to transcritical point. Chaos. An Interdisciplinary Journal of Nonlinear Science, 13(2):578–585, 2003.
[10] H. I. Freedman and J. W. H. So. Global stability and persistence of simple food chains. Mathematical Biosciences, 76(1):69–86, 1985.
[11] H. I. Freedman and P. Waltman. Mathematical analysis of some three-species food-chain models. Mathematical Biosciences, 33(3-4):257–276, 1977.
[12] T. C. Gard. Persistence in food chains with general interactions. Mathematical Biosciences, 51(1-2):165–174, 1980.
[13] T. C. Gard. Persistence in food webs: Holling-type food chains. Mathematical Biosciences, 49(1-2):61–67, 1980.
[14] T. C. Gard and T. G. Hallam. Persistence in food webs. I. Lotka-Volterra food chains. Bulletin of Mathematical Biology, 41(6):877–891, 1979.
[15] A. Hastings and T. Powell. Chaos in a three-species food chain. Ecology, 72(3):896–903, June 1991.
[16] S. B. Hsu. On global stability of a predator-prey system. Mathematical Biosciences, 39(1-2):1–10, May 1978.
[17] S. B. Hsu, S. P. Hubbell, and P. Waltman. A Contribution to the Theory of Competing Predators. Ecological Monographs, 48(3):337–349, 1978.
[18] S.-B. Hsu, C. A. Klausmeier, and C.-J. Lin. Analysis of a model of two parallel food chains. Discrete and Continuous Dynamical Systems. Series B. A Journal Bridging Mathematics and Sciences, 12(2):337–359, 2009.
[19] A. Klebano↵ and A. Hastings. Chaos in three-species food chains. Journal of Mathematical Biology, 32(5):427–451, 1994.
[20] Y. A. Kuznetsov, O. De Feo, and S. Rinaldi. Belyakov homoclinic bifurcations in a tritrophic food chain model. SIAM Journal on Applied Mathematics, 62(2):462–487 (electronic), 2001.
[21] C. Letellier, L. A. Aguirre, J. Maquet, and M. A. Aziz-Alaoui. Should all the species of a food chain be counted to investigate the global dynamics? Chaos, Solitons and Fractals, 13(5):1099–1113, 2002.
[22] S. Mandal, M. M. Panja, S. Ray, and S. K. Roy. Qualitative behavior of three species food chain around inner equilibrium point: spectral analysis. Nonlinear Analysis-Modelling And Control, 15(4):459–472, 2010.
[23] L. Markus. Asymptotically autonomous di↵erential systems, Contributions to the Theory of Nonlinear Oscillation Vol. 3. Princeton University Press, 1956, pp.17-29.
[24] R. K. Naji and A. T. Balasim. Dynamical behavior of a three species food chain model with Beddington-DeAngelis functional response. Chaos, Solitons and Fractals, 32(5):1853–1866, 2007.
[25] S. G. Ruan and H. I. Freedman. Persistence in three-species food chain models with group defense. Mathematical Biosciences, 107(1):111–125, 1991.
[26] P. T. Saunders and M. J. Bazin. On the stability of food chains. Journal of theoretical biology, 52(1):121–142, 1975.
[27] J. W.-H. So. A note on the global stability and bifurcation phenomenon of a Lotka-Volterra food chain. Journal of theoretical biology, 80(2):185–187, 1979.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2019-07-15公開。
  • 同意授權瀏覽/列印電子全文服務,於2019-07-15起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2486 或 來信